# SDR ASOA03244

- Difficulty date: May 31, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M22759209
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4925 - DURING A GROUND INSPECTION IN DFW, THE LEFT EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED THE WIRE SPLICE ON THE LEFT EXTERIOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
